# SDR UIEA2018110502518

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,231 hours, 15,762 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Quick Disconnect
- Part number: 1291M55P02
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD THRUST REVERSER COWLING OPEN QUICK DISCONNECT WAS INOPERATIVE.  R & R THE QUICK DISCONNECT IAW AMM 72-00-53.
